Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Diet to increase vitamin b12 count in body - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Diet Plans
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   hi
Doctor :  
how can i help u?
User :   hi
User :   My father is having vitamin B12 count low as compared to normal so he is suffering from pain in some body parts.He is also having the problem of blood pressure and cholesterol he takes few medicines named below for blood pressure and cholesterol 1. amlopres-L 2. Tenolol-25 and 3. Modlip-asg 75. My first question is that how does this B12 level reduced is it due to the medicines he consume or some other reasons, secondly how can the count be increased we are pure veg. so kindly suggest the veg source of vitamin B12.
Doctor :  
Doctor :  
but please stay with me for one minute
User :   u there
Doctor :  
problem with b12
User :   pls reply soon
Doctor :  
is it is more only in nonvegeterian food
Doctor :  
like fish ,egg
Doctor :  
its better u take vitamin b tablets
User :   and how does it reduces
Doctor :  
and also green leafy vegetables like spinach
Doctor :   he can take vitamin b tablets one per day
User :   is it due to the medicines listed above??
Doctor :  
for 3 months
Doctor :  
may be
User :   any other veg source
Doctor :  
Doctor :  
no veg sources

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor